Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Asmanex side effects weight gain

Premium Questions

Dr. Naval Mendiratta MD

What are the side effects for the drug metotrexate? Does it cause weight gain? ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Erion Spaho MD

weight and increase metabolism . So far have become bloated and gained 2 lbs - feel extra heavy and awful ... the weight gain. Will this med ever change or does it just not work for me? Thanks... View answer

Answered by : Dr. Erion Spaho ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

I have been on Paxil 20 mg for almost six years and have gained about 30 lbs. If I go back down to 10 mg, will I lose the weight, have side effects and will 10 mg be effective in treating... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Chetna Jain MD

before i get my periods. Does this medicine cause weight gain and/or bloating? How much weight gain can be caused based on the above mentioned dose? If yes...how soon can I lose the... View answer

Answered by : Dr. Chetna Jain ( OBGYN)
Dr. Elona Xhardo MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ... tachycardia . the questions are these (weight gain, rapid hair growth, sinus tachycardia)... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)

Public Forum Discussions

Dr. Siva Prasad Goud MD

started gaining weight when I started taking it. I went back on Weight Watchers, but have not been able to loose much weight. Does it this drug inhibit weight loss? ... View answer

Answered by : Dr. Siva Prasad Goud ( General & Family Physician)
Dr.  Shinas Hussain MD

ok. I am 51, menopausal and taking lamotrigine. I am gaining weight. How much of this weight gain ... and the weight is mounting. I am also extremely bloated each day. How do I lose the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Vipin Lal V MD

other questions pertaining to it. I explained to my doctor that I was worried about weight gain (which ... not gain weight on wellbutrin but I am also going back on Birth Control (Alyesse -... View answer

Answered by : Dr. Vipin Lal V ( Gastroenterologist)
Dr. ARUNESH UPADHYAY MD

on Xeljanz and I am concerned with weight gain. I have seen many people complain about this with Xeljanz. I also have hypothyroidism so I already have trouble keeping my weight down. ... View answer

Answered by : Dr. ARUNESH UPADHYAY ( General & Family Physician)
Dr. Omprakash Ashokrao Deshmukh MD

also not gained weight this month. does it have any side effects like stomach pain. please advice his weight is 5.3 birth weight is 2.3 please advice im very much worried ... View answer

Answered by : Dr. Omprakash Ashokrao Deshmukh ( Pediatrician)

Mobile Questions and Answers

Dr.  Nishad BN MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

Dr.      Nidhi Setia MD

lots of side effects. do not take

Dr. Hardik Sanghvi MD

No major side effects re there.